# SDR FDEA202112253139

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,898 hours, 26,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LPE ACTIVATED AFTER ROTATION,  GO AROUND/TAIL  STRIKE  LANDING PERFORMANCE ENHANCEMENT  FACT 25DEC21 01:19   YYZ U  TAIL STRIKE PART A INSPECTION CARRIED OUT I.A.W AMM  05-51-12-6. NO DAMAGE NOTED .A/C OK FOR SERVICE. TALE STRIKE PART A INSPECTION CARRIED OUT I.A.W AMM  05-51-12-6. NO DAMAGE NOTED .A/C OK FOR SERVICE.
